MathSciNet Relay Station
MathSciNet bibliographic data
MR1864041 (2002h:60119) 60H10 (60H40)
Gyöngy, István; Martínez, Teresa On stochastic differential equations with locally unbounded drift. Czechoslovak Math. J. 51(126) (2001), no. 4, 763–783.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement